Journal of Symbolic Logic

Free $L$-Algebras

Alfred Horn

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 3 (1969), 475-480.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736857

Mathematical Reviews number (MathSciNet)
MR253886

Zentralblatt MATH identifier
0181.30001

JSTOR
links.jstor.org

Citation

Horn, Alfred. Free $L$-Algebras. J. Symbolic Logic 34 (1969), no. 3, 475--480. https://projecteuclid.org/euclid.jsl/1183736857


Export citation